Совершенные полугрупповые кольца

О.И. Доманов

Sibirskij matematiceskij zurnal (1977)

  • Volume: 18, Issue: 2, page 294-303
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Доманов, О.И.. "Совершенные полугрупповые кольца." Sibirskij matematiceskij zurnal 18.2 (1977): 294-303. <http://eudml.org/doc/61605>.

author = {Доманов, О.И.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {perfect semigroup rings; O-simple semigroups; locally nilpotent semigroup},
language = {rus},
number = {2},
pages = {294-303},
publisher = {Izd. AN SSSR},
title = {Совершенные полугрупповые кольца},
url = {http://eudml.org/doc/61605},
volume = {18},
year = {1977},

AU - Доманов, О.И.
TI - Совершенные полугрупповые кольца
JO - Sibirskij matematiceskij zurnal
PY - 1977
VL - 18
IS - 2
SP - 294
EP - 303
LA - rus
KW - perfect semigroup rings; O-simple semigroups; locally nilpotent semigroup
UR - http://eudml.org/doc/61605
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.